# SDR USAASB01261

- Difficulty date: September 19, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 6013211
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - THE FORWARD RIGHT EMERGENCY EVACUATION SLIDE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  (M)
